# SDR DALA2020022801488

- Difficulty date: February 28, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 83,759 hours, 17,988 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Bs 1629-1654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE -STA BETWEEN STA 1629 - 1654.5, STR 27L - 29L FOUND OIL CANNING AS MARKED. REPAIRED PER SRM 53-00-01. (LP 1508498)
